Show simple item record

contributor authorOgura, Yoshimitsu
date accessioned2017-06-09T14:12:00Z
date available2017-06-09T14:12:00Z
date copyright1958/10/01
date issued1958
identifier issn0095-9634
identifier otherams-14470.pdf
identifier urihttp://onlinelibrary.yabesh.ir/handle/yetl/4150035
description abstractThe modification of the power spectrum for the Laplacian of a variable, associated with the use of finite differences instead of derivatives, is discussed for an isotropic scalar field. The results permit one to specify a finite difference scheme which reduces considerably the systematic truncation error in the Laplacian operator.
publisherAmerican Meteorological Society
titleON THE TRUNCATION ERROR WHICH ARISES FROM THE USE OF FINITE DIFFERENCES IN THE LAPLACIAN OPERATOR
typeJournal Paper
journal volume15
journal issue5
journal titleJournal of Meteorology
identifier doi10.1175/1520-0469(1958)015<0475:OTTEWA>2.0.CO;2
journal fristpage475
journal lastpage480
treeJournal of Meteorology:;1958:;volume( 015 ):;issue: 005
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record